# SDR DXTA2015101906109

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 1,774 hours, 1,364 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Location: Ecs Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PASSING 26,000 FT, ECS 1 VALVE FAIL CAS MESSAGE DISPLAYED.  NOTICED A GREASE ODOR IN THE COCKPIT.   PERFORMED MX RUNS OF BOTH NR 1 & 2 ENGINES AT VARIOUS SPEEDS.  RAN CABIN ENVIRONMENTAL SYS AT VARIOUS TEMPS & SETTINGS.  INSPECTED BOTH NR 1 & 2 FCFOV, ECS, VALVES & WIRING.  NO SMOKE, FUMES OR ODORS WERE NOTICED AT ANY TIME.  NO CAS MESSAGES WERE DISPLAYED & ALL FUNCTIONS ON PNEUMATIC SYNOPTIC DISPLAY WERE NORMAL.  PERFORMED CMC FAULT HISTORY DOWNLOAD.  PERFORMED FAULT ISOLATION PROCEDURE IAW TASK 21-21-00-81 0-802-A, SECTION G BLOCK DIAGRAM 1 SUBTASK 81 0-008-A 1 & 5 NO CAS MESSAGES OR DISCREPANCIES NOTED AT ANY TIME.
